Alert archive / Kansas / Flash Flood Warnings in 2009
Flash Flood Warning 3, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Apr 26, 2009, 10:33 PM CDT for Butler County, Kansas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2009, 10:33 PM CDT (03:33 UTC)
- Expired
- Apr 27, 2009, 4:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Butler County, KS
The radar
The Wichita radar (KICT), 54 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 1:07 AM CDT | FLASH FLOOD | 3 Nw Augusta, KS | BUTLER COUNTY EOC HAS ADVISED THEY ARE IN THE PROCESS OF EVACUATING THE WAGON WHEEL HOUSING ADDITION ON THE NORTHWEST SIDE OF SANTA FE LAKE. |
| Apr 27, 3:30 AM CDT | FLASH FLOOD | El Dorado, KS | LAW ENFORCEMENT IS STARTING TO EVACUATE SOME CITIZENS AROUND EL DORADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 154 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 3.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1568 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 841 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 287 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 3.1
- Supercell composite
- 13.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KICT 270333
FFWICT
KSC015-270930-
/O.NEW.KICT.FF.W.0003.090427T0333Z-090427T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1033 PM CDT SUN APR 26 2009
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BUTLER COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 430 AM CDT.
* AT 1029 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM NUMEROUS THUNDERSTORMS MOVING OVER THE WARNED
AREA.
DOPPLER RADAR ESTIMATED AROUND 3 TO 4 INCHES OF RAIN HAD OCCURRED
SINCE LATE THIS AFTERNOON AND EARLY THIS EVENING. MORE THUNDERSTORMS
WILL MOVE THROUGH THE AREA DURING THE NEXT COUPLE OF HOURS AND MAY
PRODUCE ADDITIONAL RAINFALL AMOUNTS UP TO 2 INCHES.
* LOCATIONS WITHIN THE WARNING INCLUDE...
AUGUSTA...BENTON...CASSODAY...DOUGLASS...EL DORADO...ELBING...
LEON...POTWIN...ROSALIA...TOWANDA...EL DORADO LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT.
&&
LAT...LON 3808 9715 3808 9652 3792 9651 3762 9653
3747 9711 3748 9712
$$
COXWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 8:53 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Apr 26, 8:53 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 853 PM CDT SUN APR 26 2009 .MESOSCALE UPDATE... LINE OF STRONG TSRA CAPABLE OF PRODUCING 40-50 MPH WINDS CONTINUES TO SURGE E/NE ACROSS BUTLER COUNTY THIS EVENING. THE APEX OF THE SLIGHTLY BOWING LINE WILL TARGET BUTLER...SRN CHASE & GREENWOOD COUNTIES THROUGH 930 PM CDT. OVERALL...THIS LINE OF STRONG TSRA EXTENDS SW TO THROUGH HARPER COUNTY TO ALFALFA COUNTY OK. THE SWRN MOST SEGMENT...MOVING THROUGH SUMNER COUNTY...MAY ALSO PRODUCE 1/2 INCH DIAMETER HAIL AND TORRENTIAL RAINS OF THE ORDER OF 1 TO 1 1/2 INCHES PER HOUR. MOVEMENT CONTINUES TOWARD THE NE 40 MPH. && .PREV DISCUSSION... /ISSUED 806 PM CDT SUN APR 26 2009/ PREV DISCUSSION... /ISSUED 804 PM CDT SUN APR 26 2009/ MESOSCALE UPDATE...CORRECTED THE BOW ECHO THAT UNLEASHED 60-70 MPH WINDS ACROSS MUCH OF SC KS IS SURGING NE ACROSS NE KS EARLY THIS EVENING. HOWEVER...ANOTHER LINE OF STRONG TSRA IS SURGING NE40 TOWARD THE SC KS SEGMENT OF THE KS TURNPIKE AT 8 PM CDT. THIS LINE OF CONVECTION LIKELY CONTAINS 40-50 MPH WINDS SO THOSE TRAVELING ON THE KS TURNPIKE NEED TO BE ALERT TO STRONG WLY CROSS WINDS...ESPECIALLY FROM 815 TO 830 PM CDT. SHORT TERM... THE WIND ADVISORY THAT HAD BEEN IN EFFECT FOR MUCH OF SC & SE KS HAS BEEN CANCELLED. PREV DISCUSSION... /ISSUED 655 PM CDT SUN APR 26 2009/ MESOSCALE UPDATE... BOW ECHO CONTINUES TO RACE NE40 TOWARD KS TURNPIKE WITH APEX OF BOW PARALLELING AREAS ALONG & JUST NW OF TURNPIKE THRU 730 PM CDT. WINDS OF 60-70 MPH HAVE BEEN REPORTED WITH THE BOW ECHO IN VALLEY CENTER & NEAR PARK CITY. TORRENTIAL RAINFALLS AT RATES OF 1 INCH/HR ARE LIKELY AS THE LINE OF SEVERE TSRA SURGES NE WITH LOCALIZED VSBYS LESS THAN 1 MILE LIKELY AS WELL. AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU LINE OF STRONG/SEVERE TSRA TO IMPACT ALL BUT KRSL TONIGHT WITH VSBYS LOCALLY REDUCED TO 1SM +TSRA WITH 40-50KT GUSTS LIKELY AS WELL. OTHERWISE...MVFR CIGS & VSBYS TO PREVAIL FOR MOST OF VALID TAF CYCLE WITH IFR CIGS LIKELY AT KSLN LATE TONIGHT. PREV DISCUSSION... /ISSUED 330 PM CDT SUN APR 26 2009/ SYNOPSIS... THIS AFTERNOON...A NEARLY STATIONARY FRONT WAS DRAPED IN A NE-SW MANNER FROM CNTRL NEBRASKA TO SE CO. A STRONG DRY LINE EXTENDED S/SW FROM THE FRONT BETWEEEN KDDC & KGCK ACROSS ERN SECTIONS OF THE TX PANHANDLE. THE BEHAVIOR OF THE FRONT WILL BE A MAJOR CONCERN FROM TONIGHT THROUGH MON EVENING AS IT WILL NO DOUBT BE THE PRIMARY FOCUS FOR NUMEROUS STRONG TO SEVERE TSRA CAPABLE OF ALSO PRODUCING +RA THROUGH MON MORNING. DISCUSSION... TONIGHT-MON NIGHT: WITH STRONG() HIGH PRESSURE ANCHORED OVER FAR SE CONUS EACH SHORT-WAVE EJECTING FROM MAIN UPR-DECK TROF POSITIONED OVER PACIFIC NW WILL LIKELY BE FORCED NE ACROSS CNTRL/NRN PLAINS. IN RESPONSE...THE AFORE-MENTIONED STATIONARY FRONT WOULD TRANSITION INTO COLD FRONT & MOVE SLOWLY SE ACROSS KICT COUNTRY TONIGHT & MON MORNING. ENCOUNTERING RICHER & DEEPER MOISTURE AS IT MOVES SE THE COLD FRONT WILL CONTINUE TO TRIGGER NUMEROUS +TSRA ACROSS THE REGION...MANY OF WHICH WILL LIKELY BE SEVERE WITH +RA AN INCREASING THREAT AS TONIGHT PROGRESSES. A FLOOD WATCH WILL THEREFORE REMAIN IN EFFECT FOR MOST AREAS ALONG & E OF I-135 THROUGH 1 PM MON. A 2ND MID-UPR SHORTWAVE ROUNDING THE BASE OF THE MEAN WRN U.S. UPR TROF IS A BIT STRONGER THAN ITS PREDECSSOR & SHOULD PROVIDE A SUFFICIENT KICKER TO FORCE THE COLD FRONT ACROSS SE KS MON AFTERNOON. AS SUCH THE FLOOD WATCH EXPIRATION TIME OF 1 PM LOOKS QUITE GOOD. SCT POST-FRONTAL SHRA MAY LINGER OVER SE KS MON EVENING. TUE: A BRIEF INTERMISSION FROM CONVECTION STILL SLATED FOR ALL AREAS AS WEAK HIGH PRESSURE MOVES SE FROM THE NRN PLAINS. TUE NIGHT-THU NIGHT: MORE TSRA ARE SCHEDULED TO ARRIVE TUE NIGHT AS A SFC TROF DEVELOPS ALONG THE FRONT RANGE. THE PROBABILITIES SHOULD INCREASE WED & WED NIGHT AS A SFC LOW...STRENGTHENING OVER SW KS WED AFTERNOON...SCOOTS NE ACROSS KICT COUNTRY ALLOWING A POTENT COLD FRONT TO SURGE SE ACROSS KS WED NIGHT. AS SUCH THE POTENTIAL FOR STRONG...& POSSIBLY SEVERE...TSRA WILL LIKEWISE INCREASE DURING MID-WEEK. STAY TUNED. NEXT WEEKEND: SHOULD START UNSEASONABLY COOL AS A WEAK SEMI-INVERTED HIGH PRESSURE RIDGE SPREADS SE ACROSS KS FRI & FRI NIGHT. VERY GRADUAL WARMUP THEN ENSUES SAT AFTERNOON AS WEAK SFC TROFFING DEVELOPS ALONG FRONT RANGE. TSRA SHOULD DEVELOP OVER WRN PLAINS SAT EVENING AS MID-UPR SHORT-WAVE SCOOTS E OVER NM...THEN SPREAD E ACROSS MUCH OF KICT COUNTRY LATE SAT NIGHT. ANY CHANCES FOR TSRA WOULD SHIFT E OVER PRIMARILY SE KS ON SUN. AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU THUNDERSTORMS ARE THE MAIN FOCUS OF THIS FORECAST. WITH THUNDERSTORM AND SHOWERS MOVING THROUGH THE AREA TODAY AND INTO TONIGHT...MVFR TO IFR CONDITIONS WILL BE EXPECTED ACROSS ALL TAF SITES. VISIBILITIES WILL LIKELY DROP TO 2 TO 3SM AS THUNDERSTORMS MOVE THROUGH TAF SITES...BUT HARD TO TIME. THE SURFACE FRONT IS THROUGH KRSL AS OF THIS TAF ISSUANCE...BUT TIMING OF HOW QUICKLY IT WILL MOVE SOUTHEAST IS DIFFICULT AT THIS TIME. THE FRONT WILL CONTINUE TO MOVE SOUTHEAST THROUGH KSLN...KHUT AND KICT THROUGHOUT THE EVENING AND OVERNIGHT HOURS...BEFORE PUSHING OFF SOUTHEAST THROUGH KCNU SOMETIME MONDAY. BILLINGS && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 60 63 39 68 / 80 50 10 0 HUTCHINSON 55 59 38 66 / 90 50 0 0 NEWTON 57 60 38 67 / 90 60 10 0 ELDORADO 60 63 40 68 / 90 60 20 0 WINFIELD-KWLD 63 68 42 70 / 80 60 20 0 RUSSELL 47 57 38 66 / 80 30 0 0 GREAT BEND 50 58 38 66 / 80 30 0 0 SALINA 50 57 38 66 / 90 40 0 0 MCPHERSON 53 58 38 66 / 90 50 0 0 COFFEYVILLE 65 71 45 72 / 80 60 30 0 CHANUTE 63 67 43 69 / 80 60 30 0 IOLA 62 66 42 68 / 90 70 30 0 PARSONS-KPPF 65 70 45 70 / 80 60 30 0 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ048>053-067>071-082- 083-091>095-098. &&
Hazardous weather outlook, Apr 26, 4:15 PM CDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 415 PM CDT SUN APR 26 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-272115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 415 PM CDT SUN APR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE LIKELY OVER MOST AREAS AS A SECOND...AND STRONGER...COLD FRONT MOVES SOUTHEAST ACROSS CENTRAL KANSAS TONIGHT. WHILE LARGE HAIL UP TO THE SIZE OF GOLFBALLS AND DAMAGING 70 MPH WINDS WILL BE THE MAIN THREATS...A FEW TORNADOES ARE ALSO LIKELY AND MAY BE RAIN WRAPPED...ESPECIALLY EARLY THIS EVENING. LATER TONIGHT...THE PRIMARY THREATS WILL BE DAMAGING 60 TO 70 MPH WINDS AND VERY HEAVY RAINS THAT ARE LIKELY TO CAUSE FLOODING. PLEASE SEE THE LATEST FLOOD WATCH FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FLOOD WATCH CONTINUES INTO MONDAY MORNING. IN ADDITION...STRONG THUNDERSTORMS ARE POSSIBLE OVER AREAS GENERALLY ALONG...AND SOUTHEAST...OF THE TURNPIKE...ESPECIALLY MONDAY MORNING. THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY NIGHT AND LINGER THROUGH THE REMAINDER OF NEXT WEEK. THE BEST CHANCES FOR STRONG THUNDERSTORMS APPEARS TICKETED FOR THE AREA WEDESDAY AND WEDNESDAY NIGHT AS A POTENT COLD FRONT SURGES SOUTHEAST ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND INTO TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ES
In the hours before
Local storm report, Apr 26, 9:50 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
950 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM HAIL 2 S MILAN 37.23N 97.67W
04/26/2009 E0.88 INCH SUMNER KS TRAINED SPOTTER
&&
BDKSpecial weather statement, Apr 26, 9:59 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 959 PM CDT SUN APR 26 2009 KSZ083-270330- SEDGWICK- 959 PM CDT SUN APR 26 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR SEDGWICK COUNTY... AT 958 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR VIOLA...OR 19 MILES NORTHWEST OF WELLINGTON...AND MOVING NORTHEAST AT 40 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
Local storm report, Apr 26, 10:00 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1000 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM FLASH FLOOD 2 E DOWNTOWN WICHITA 37.69N 97.31W
04/26/2009 SEDGWICK KS NWS EMPLOYEE
WATER FLOWING OVER THE CURBS BETWEEN DOUGLAS AVENUE AND
CENTRAL AVENUE NEAR HILLSIDE STREET.
&&
SCHRECKLocal storm report, Apr 26, 10:06 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1006 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL 4 E CONWAY SPRINGS 37.39N 97.57W
04/26/2009 E0.88 INCH SUMNER KS EMERGENCY MNGR
AT 90TH AVENUE AND SUMNER ROAD.
&&
BDKLocal storm report, Apr 26, 10:20 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1020 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM HEAVY RAIN 3 NW MID CONTINENT AIRP 37.69N 97.48W
04/26/2009 M4.00 INCH SEDGWICK KS NWS EMPLOYEE
&&
KEDSpecial weather statement, Apr 26, 10:22 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1022 PM CDT SUN APR 26 2009 KSZ069-093-270345- BUTLER-COWLEY- 1022 PM CDT SUN APR 26 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BUTLER AND COWLEY COUNTIES... AT 1022 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ANDOVER TO MULVANE TO 5 MILES SOUTHWEST OF OXFORD...AND MOVING EAST AT 45 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:05 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 55 min |
| Apr 26, 7:06 PM CDT | Areal Flood Warning | ICT | Harper, Kingman | 5 hr |
| Apr 26, 7:32 PM CDT | Flash Flood Warning | ICT | Harper | 4 hr |
| Apr 26, 8:23 PM CDT | River Flood Warning | ICT | Sumner | 32 hr |
| Apr 26, 8:27 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 33 min |
| Apr 26, 8:30 PM CDT | River Flood Warning | ICT | Marion | 37 hr |
| Apr 26, 8:30 PM CDT | River Flood Warning | ICT | Chase | 66 hr |
| Apr 26, 8:30 PM CDT | River Flood Warning | ICT | Chase, Lyon | 3 days |
| Apr 26, 8:41 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 34 min |
| Apr 26, 9:01 PM CDT | Areal Flood Warning | ICT | Sumner | 5 hr |
| Apr 26, 9:05 PM CDT | River Flood Warning | ICT | Saline | 31 hr |
| Apr 26, 9:10 PM CDT | River Flood Warning | ICT | Butler | 48 hr |
| Apr 26, 9:10 PM CDT | River Flood Warning | ICT | Butler, Cowley | 55 hr |
| Apr 26, 9:12 PM CDT | River Flood Warning | ICT | Sedgwick | 48 hr |
| Apr 26, 9:15 PM CDT | River Flood Warning | ICT | Harvey, Reno | 13 hr |
| Apr 26, 9:15 PM CDT | River Flood Warning | ICT | Harvey | 6 hr |
| Apr 26, 9:15 PM CDT | River Flood Warning | ICT | Sedgwick | 6 hr |
| Apr 26, 9:19 PM CDT | River Flood Warning | ICT | Sedgwick | 42 hr |
| Apr 26, 9:19 PM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 49 hr |
| Apr 26, 9:19 PM CDT | River Flood Warning | ICT | Sumner | 65 hr |
| Apr 26, 9:19 PM CDT | River Flood Warning | ICT | Cowley | 7 days |
| Apr 26, 9:23 PM CDT | River Flood Warning | ICT | Saline | 11 hr |
| Apr 26, 9:27 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 33 min |
| Apr 26, 9:28 PM CDT | River Flood Warning | ICT | McPherson | 23 hr |
| Apr 26, 9:28 PM CDT | River Flood Warning | ICT | McPherson, Saline | 40 hr |
| Apr 26, 9:28 PM CDT | River Flood Warning | ICT | Saline | 23 hr |
| Apr 26, 9:55 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 35 min |
| Apr 26, 10:08 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 22 min |
| Apr 26, 10:56 PM CDT | Flash Flood Warning | ICT | Harper, Kingman, Sumner | 6 hr |
| Apr 27, 12:29 AM CDT | Areal Flood Warning | ICT | Chase, Harvey, McPherson, Marion, Reno, Rice | 12 hr |
| Apr 27, 12:47 AM CDT | Areal Flood Warning | ICT | Greenwood | 12 hr |
| Apr 27, 12:59 AM CDT | Flash Flood Warning | ICT | Butler, Sedgwick | 4 hr |
| Apr 27, 3:11 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 31 hr |
| Apr 27, 3:11 AM CDT | River Flood Warning | ICT | Sumner | 43 hr |
| Apr 27, 3:14 AM CDT | River Flood Warning | ICT | Butler, Cowley | 42 hr |
| Apr 27, 3:45 AM CDT | River Flood Warning | ICT | Wilson | 5 hr |
| Apr 27, 4:17 AM CDT | Flash Flood Warning | ICT | Butler | 5 hr |
| Apr 27, 4:28 AM CDT | Areal Flood Warning | ICT | Sedgwick | 6 hr |
| Apr 27, 5:00 AM CDT | Areal Flood Warning | ICT | Sumner | 5 hr |
| Apr 27, 5:51 AM CDT | River Flood Warning | ICT | Butler | 9 hr |
| Apr 27, 8:45 AM CDT | River Flood Warning | ICT | Butler | 6 hr |
| Apr 27, 8:49 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 6 hr |
| Apr 27, 9:11 AM CDT | Areal Flood Warning | ICT | Butler | 10 hr |
| Apr 27, 9:39 AM CDT | Areal Flood Warning | ICT | Sedgwick | 9 hr |
| Apr 27, 9:39 AM CDT | River Flood Warning | ICT | Butler, Cowley | 3 days |
| Apr 27, 9:39 AM CDT | River Flood Warning | ICT | Cowley | 3 days |
| Apr 27, 10:14 AM CDT | River Flood Warning | ICT | Allen | 41 hr |
| Apr 27, 10:14 AM CDT | River Flood Warning | ICT | Allen, Neosho | 4 days |
| Apr 27, 10:14 AM CDT | River Flood Warning | ICT | Neosho | 5 days |
| Apr 27, 10:14 AM CDT | River Flood Warning | ICT | Labette, Neosho | 6 days |
| Apr 27, 10:14 AM CDT | River Flood Warning | ICT | Labette | 7 days |
| Apr 27, 10:19 AM CDT | Areal Flood Warning | ICT | Rice | 9 hr |
| Apr 27, 10:24 AM CDT | Areal Flood Warning | ICT | Chase, Harvey, Marion | 9 hr |
| Apr 27, 2:40 PM CDT | Flash Flood Warning | ICT | Chautauqua, Montgomery, Wilson | 6 hr |
| Apr 27, 3:04 PM CDT | Flash Flood Warning | ICT | Neosho | 6 hr |
| Apr 27, 6:45 PM CDT | Areal Flood Warning | ICT | Labette | 5 hr |
Nearby
Flash Flood Warnings in Kansas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.